# SDR SWAA2023061558553

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 52,894 hours, 28,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON AFT GALLEY(CAPT SIDE ) KEEP FALLING OUT OF ITS HOLDER<[01] PROPERLY INSTALLED GIRT BAR ON AFT GALLEY CAPT-SIDE DOOR IAW AMM 25-66-01
